Mirtazapine Problems: I've been on this... - Mental Health Sup...

Mental Health Support

29,436 members16,327 posts

Mirtazapine Problems

Tee50 profile image

I've been on this medication for while to help with my depression and sleep moods 45mg and it has helped me but at the same time it had killed my sex drive does any one know a supplement or something that can help get back my sex drive back.

I have tried other anti depression meds but they don't work well with me so I can't change my meds...

3 Replies

Hi , I was on Mirtazapine for about 3 years, at that time i was very promiscuous and had no problems. I did drink and smoke pot as well which may or may not of helped ?

But i don't advise to do this as too much meds,drugs and party/stress = Heart attack .

It would be best to speak to your doctor, else there are a number of natural remedies that can assist. Have a look at these articles:

healthline.com/search?q1=lo...

If you find something that works, please let us know ;-)

Hi Tee50, I was on Mirtazapine for 4 years, all it did was make me sleep better, and put on weight. It is important to come of it gradually, if you decide to stop it, and check with your GP before you do. I don't sleep as well, but I don't think that should be a reason to continue to taking it. I am back to normal weight.

For the last 30 years or so I have been on Alprozalam, also known as (Xanax) It is only available privately, and I pay for it. It is not encouraged by the NHS. It is a well used, and abused drug, in America' .

However, it is the only Anxiety Drug that works for me personally. I use it judicially, as needed, in a very small dose. I am lucky to have a very understanding GP, who trusts me as to my use, and doseage.

You may not be as lucky, but you may wish to give it a try, and see how you respond. You can sound your GP out, and if they are not supportive, you could go the Private route, I am sure you will find a Doctor who will support you, if they think that it is in your best interests, and also that you are responsible and trustworthy.

I Hope this helps, It did, and is helping me, tremendously albeit in small dose.

You may also like...